A note on simultaneous congruences

TD Wooley

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

We prove, by an essentially elementary argument, that the number of non-singular solutions of a system of d simultaneous congruences, to a prime power modulus, in d variables is at most the product of the degrees of the polynomials defining the congruences. (C) 1996 Academic Press, Inc.

Original languageEnglish
Pages (from-to)288-297
Number of pages10
JournalJournal of Number Theory
Volume58
Issue number2
Publication statusPublished - Jun 1996

Cite this